# SDR 96UAL900739

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9030U
- Make and model: Boeing 737222
- Aircraft serial: 19068
- Engine: Pwa JT8D7B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti Ice Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT NR 1 ENGINE OVERHEAT DETECTION WARNING ACTIVATED.  ENGINE RETARDED TO IDLE POSITION, WARNING ABATED.  AIRCRAFT RETURNED TO FIELD.  NR ONE ENGINE COWL ANTI-ICE DUCT CRACKED AT 12 O'CLOCK POSITION.  REMOVED AND REPLACED.  PART TOTAL CYCLES, 9,056.
